# SDR VNAA0408001

- Difficulty date: August 2, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 1,046 hours, 1,001 cycles
- Engine: Ge CF343B1
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Failed
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED RECEIVING A RIGHT HAND EMERGENCY DOOR CAUTION MESSAGE.  MAINTENANCE CONTROL MEL'D THE EMERGENCY DOOR IN ACCORDANCE WITH MEL 52-70-3 CODE-C.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
